Paracompactness of spaces which have covering properties weaker than paracompactness


Onal S.

TOPOLOGY AND ITS APPLICATIONS, vol.114, no.1, pp.67-72, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 114 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1016/s0166-8641(00)00028-6
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.67-72

Abstract

We prove that (i) a collectionwise normal, orthocompact, theta (m)-refinable, [m, N-0]-submetacompact space is paracompact, (ii) a collectionwise normal, [infinity, m]-paracompact [m, N-0]-submetacompact space is paracompact. This gives a sufficient condition for the paracompactness of para-Lindelof, collectionwise normal spaces. (C) 2001 Elsevier Science B.V. All rights reserved.